# SDR UPS00832556

- Difficulty date: April 24, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5764343505N
- Part serial: TAG158417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, FRAME CAP FS 1040 CORRODED OUT OF LIMITS.  REMOVED AND REPLACED FRAME CAP FS 1040 IAW SRM 51-1-20 AND 51-1-20D.
